Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 12

All articles in this issue are freely accessible.

Green’s formulas for cone differential operators
Ingo Witt.
Trans. Amer. Math. Soc. 359 (2007), 5669-5696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336302
Martin points on open manifolds of non-positive curvature
Jianguo Cao, Huijun Fan and François Ledrappier.
Trans. Amer. Math. Soc. 359 (2007), 5697-5723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336303
The distance function from the boundary in a Minkowski space
Graziano Crasta and Annalisa Malusa.
Trans. Amer. Math. Soc. 359 (2007), 5725-5759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336304
A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface
Yunyan Yang.
Trans. Amer. Math. Soc. 359 (2007), 5761-5776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336305
Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds
Peter Kuchment and Yehuda Pinchover.
Trans. Amer. Math. Soc. 359 (2007), 5777-5815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336306
A single minimal complement for the c.e. degrees
Andrew E. M. Lewis.
Trans. Amer. Math. Soc. 359 (2007), 5817-5865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336307
Galois actions and blocks of tame infinitesimal group schemes
Rolf Farnsteiner and Andrzej Skowronski.
Trans. Amer. Math. Soc. 359 (2007), 5867-5898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336308
Quasilinear elliptic equations with BMO coefficients in Lipschitz domains
Sun-Sig Byun and Lihe Wang.
Trans. Amer. Math. Soc. 359 (2007), 5899-5913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336309
The divergence theorem for unbounded vector fields
Thierry De Pauw and Washek F. Pfeffer.
Trans. Amer. Math. Soc. 359 (2007), 5915-5929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336310
Clusters, Coxeter-sortable elements and noncrossing partitions
Nathan Reading.
Trans. Amer. Math. Soc. 359 (2007), 5931-5958
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2336311
Big Cohen-Macaulay algebras and seeds
Geoffrey D. Dietz.
Trans. Amer. Math. Soc. 359 (2007), 5959-5989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336312
Filament sets, aposyndesis, and the decomposition theorem of Jones
Janusz R. Prajs and Keith Whittington.
Trans. Amer. Math. Soc. 359 (2007), 5991-6000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336313
Surjectivity for Hamiltonian $G$-spaces in $K$-theory
Megumi Harada and Gregory D. Landweber.
Trans. Amer. Math. Soc. 359 (2007), 6001-6025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336314
Quotients of standard Hilbert modules
William Arveson.
Trans. Amer. Math. Soc. 359 (2007), 6027-6055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336315
On $p$-adic intermediate Jacobians
Wayne Raskind and Xavier Xarles.
Trans. Amer. Math. Soc. 359 (2007), 6057-6077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336316
Quadratic maps and Bockstein closed group extensions
Jonathan Pakianathan and Ergün Yalçin.
Trans. Amer. Math. Soc. 359 (2007), 6079-6110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336317
Généralisation du critère de Beurling-Nyman pour l’hypothèse de Riemann
Anne de Roton.
Trans. Amer. Math. Soc. 359 (2007), 6111-6126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336318
Erdös distance problem in vector spaces over finite fields
A. Iosevich and M. Rudnev.
Trans. Amer. Math. Soc. 359 (2007), 6127-6142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336319
Heegner points and Mordell-Weil groups of elliptic curves over large fields
Bo-Hae Im.
Trans. Amer. Math. Soc. 359 (2007), 6143-6154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336320
On homeomorphic Bernoulli measures on the Cantor space
Randall Dougherty, R. Daniel Mauldin and Andrew Yingst.
Trans. Amer. Math. Soc. 359 (2007), 6155-6166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336321
Entropy points and applications
Xiangdong Ye and Guohua Zhang.
Trans. Amer. Math. Soc. 359 (2007), 6167-6186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336322